# SDR SWAA2021060801616

- Difficulty date: July 19, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; FLOOR SHIELD; BS492 - BS494; WL156; RBL24; CORRODED / REMOVED CORROSION FROM FWD CARGO AFT SHEILD STA 492 TO 494 RBL 24 IAW B737 SRM 51-10-02-0G-0. VERIFIED W/ 10X GLASS. FOUND IN LIMITS IAW B737 SRM 53-00-53-1A-2. ORIG .032' REMAIN .030' LOSS .002' LESS THAN 10% REMOVED. RESTORED PROTECTIVE COATINGS IAW B737 AMM 51-21-41-370-803; 51-21-72-370-804 & 51-21-73-370-804 TOOL 36646 DUE 05OCT20
